Path Checking for MTL and TPTL over Data Words

Conference paper
Part of the Lecture Notes in Computer Science book series (LNCS, volume 9168)

Abstract

Precise complexity results are derived for the model checking problems for \(\mathsf {MTL}\) and \(\mathsf {TPTL}\) on (in)finite data words and deterministic one-counter machines. Depending on the number of register variables and the encoding of constraint numbers (unary or binary), the complexity is P-complete or PSPACE-complete. Proofs can be found in the long version [10].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alur, R., Henzinger, T.A.: Real-Time Logics: Complexity and Expressiveness. Inf. Comput. 104(1), 35–77 (1993)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Alur, R., Henzinger, T.A.: A really temporal logic. J. ACM 41(1), 181–204 (1994)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Bouyer, P., Larsen, K.G., Markey. Model checking one-clock priced timed automata. Log. Meth. Comput. Sci. 4(2) (2008)Google Scholar
  4. 4.
    Bundala, D., Ouaknine, J.: On the complexity of temporal-logic path checking. In: Esparza, J., Fraigniaud, P., Husfeldt, T., Koutsoupias, E. (eds.) ICALP 2014, Part II. LNCS, vol. 8573, pp. 86–97. Springer, Heidelberg (2014) Google Scholar
  5. 5.
    Carapelle, C., Feng, S., Gil, O.F., Quaas, K.: On the expressiveness of TPTL and MTL over \(\omega \)-data words. In: Proc. AFL 2014. EPTCS, vol. 151, pp. 174–187 (2014)Google Scholar
  6. 6.
    Carapelle, C., Feng, S., Fernández Gil, O., Quaas, K.: Satisfiability for MTL and TPTL over non-monotonic data words. In: Dediu, A.-H., Martín-Vide, C., Sierra-Rodríguez, J.-L., Truthe, B. (eds.) LATA 2014. LNCS, vol. 8370, pp. 248–259. Springer, Heidelberg (2014) CrossRefGoogle Scholar
  7. 7.
    Demri, S., Lazić, R.: LTL with the freeze quantifier and register automata. ACM Trans. Comput. Log. 10(3) (2009)Google Scholar
  8. 8.
    Demri, S., Lazić, R., Sangnier, A.: Model checking memoryful linear-time logics over one-counter automata. Theor. Comput. Sci. 411(22–24), 2298–2316 (2010)CrossRefMATHGoogle Scholar
  9. 9.
    Etessami, K., Wilke, T.: An until hierarchy and other applications of an Ehrenfeucht-Fraïssé game for temporal logic. Inf. Comput. 160(1–2), 88–108 (2000)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Feng, S., Lohrey, M., Quaas, K.: Path-Checking for MTL and TPTL, arXiv.org (2014). 1412.3644
  11. 11.
    Greenlaw, R., Hoover, H.J., Ruzzo, W.L.: Limits to Parallel Computation: P-completeness Theory. Oxford University Press (1995)Google Scholar
  12. 12.
    Hesse, W., Allender, E., Barrington, D.A.M.: Uniform constant-depth threshold circuits for division and iterated multiplication. J. Comput. System Sci. 65, 695–716 (2002)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Koymans, R.: Specifying real-time properties with metric temporal logic. Real-Time Systems 2(4), 255–299 (1990)CrossRefGoogle Scholar
  14. 14.
    Kuhtz, L., Finkbeiner, B.: Efficient parallel path checking for linear-time temporal logic with past and bounds. Log. Meth. Comput. Sci. 8(4) (2012)Google Scholar
  15. 15.
    Laroussinie, F., Markey, N., Schnoebelen, P.: On model checking durational kripke structures. In: Nielsen, M., Engberg, U. (eds.) FOSSACS 2002. LNCS, vol. 2303, pp. 264–279. Springer, Heidelberg (2002) CrossRefGoogle Scholar
  16. 16.
    Ouaknine, J., Worrell, J.B.: On metric temporal logic and faulty turing machines. In: Aceto, L., Ingólfsdóttir, A. (eds.) FOSSACS 2006. LNCS, vol. 3921, pp. 217–230. Springer, Heidelberg (2006) CrossRefGoogle Scholar
  17. 17.
    Ouaknine, J., Worrell, J.: On the decidability and complexity of metric temporal logic over finite words. Log. Meth. Comput. Sci. 3(1) (2007)Google Scholar
  18. 18.
    Quaas, K.: Model checking metric temporal logic over automata with one counter. In: Dediu, A.-H., Martín-Vide, C., Truthe, B. (eds.) LATA 2013. LNCS, vol. 7810, pp. 468–479. Springer, Heidelberg (2013) CrossRefGoogle Scholar
  19. 19.
    Travers, S.: The complexity of membership problems for circuits over sets of integers. Theor. Comput. Sci. 369(1), 211–229 (2006)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2015

Authors and Affiliations

  1. 1.Institut für InformatikUniversität LeipzigLeipzigGermany
  2. 2.Department für Elektrotechnik und InformatikUniversität SiegenSiegenGermany

Personalised recommendations